Brownian motion in group manifolds: Application to spin relaxation in molecules
Marcello Baldo
Physica A: Statistical Mechanics and its Applications, 1982, vol. 114, issue 1, 88-94
Abstract:
The random motion of a complex molecule in solution can be described, under suitable conditions, by a Brownian motion of a point in a group manifold. The corresponding diffusion equation can be solved in terms of the irreducible representations of the group which describes the possible configurations of the molecule, and of the diffusion tensor.
Date: 1982
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437182902655
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:114:y:1982:i:1:p:88-94
DOI: 10.1016/0378-4371(82)90265-5
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().